# SDR SIMA200733404

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 19,350 hours, 19,295 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Broken
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KTS FOR WARNING SPS 1 INOP MESSAGE.  ON POST FLIGHT INSPECTION, FOUND AOA 1 VANE BROKEN.  REMOVED AND REPLACED NR 1 AOA SENSOR IAW EMB145 AMM 27-36-00 BECAUSE VANE ON AOA SENSOR DAMAGED.  AIRCRAFT RETURNED TO SERVICE.
